# SDR QXEA2009021000107

- Difficulty date: February 6, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 5,399 hours, 5,498 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Diode
- Condition: Failed
- Location: Powerplant
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - POWERPLANT MESSAGES ON CLIMB-OUT ALL INDICATIONS NORMAL.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  REPLACED DIODE 3442-CR4, REF WM 32-61-01 SHEET 11.  PERFORMED POWER ASSURANCE CHECK ON BOTH ENGINES PER MTC NR 670005, ALL CHECKS GOOD, NO " POWERPLANT" MESSAGES AFTER RUNS.  RETURNED TO SERVICE.
